# SDR IPXA2024032447676

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 22,236 hours, 3,248 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 3930027102
- Part serial: 2184
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE STS.  R/R NOSE LANDING GEAR AND BODY GEAR SELECTOR / BYPASS VALVE V791 PER AMM 32-31-03-401. CYCLED ALL GEAR DOORS SEVERAL TIMES, ALL INDICATION NORMAL
